Alma Mater Digital Library

Edited by Documentary and Departmental Support

cambia la lingua in italiano
AMS Acta
ISSN: 2038-7954
Contributi di ricerca dell'Alma Mater Studiorum - Università di Bologna
Informazioni sul Single Sign-On di Ateneo Login for authors

Closed form integration of a hyperelliptic oscillator

Ritelli, Daniele ; Mingari Scarpello, Giovanni (2012) Closed form integration of a hyperelliptic oscillator. Meccanica, 47 (4). pp. 857-862. ISSN 0025-6455

Full text disponibile come:

Available under License Creative Commons Attribution Non-commercial (CC BY-NC 3.0).


Official URL:


A known one-dimensional, undamped, anharmonic oscillator whose restoring force is an odd polynomial function of displacement, is solved exactly via the Gauss and Appell hypergeometric functions, revealing a new fully integrable nonlinear system. The closed form relationship linking the period T to the initial motion amplitude a can then play as a benchmark to all the approximate values of literature.

Document type:Article
Uncontrolled Keywords:Nonlinear oscillator, Hypergeometric functions, Duffing-type equation
Subjects:Area 01 - Scienze matematiche e informatiche > MAT/05 Analisi matematica
Area 01 - Scienze matematiche e informatiche > MAT/07 Fisica matematica
Depositato da:Daniele Ritelli
Depositato il:26 Mar 2012 10:10
Last modified:26 Mar 2012 10:10

Solo per lo Staff dell Archivio: Gestione del documento